Alert archive / Missouri / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 498, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at Jul 25, 2008, 7:04 PM CDT for Maries County, Miller County, Missouri. It was in force for 56 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 25, 2008, 7:04 PM CDT (00:04 UTC)
- Expired
- Jul 25, 2008, 8:00 PM CDT
- In force
- 56 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
Counties Maries County, MO, Miller County, MO
The radar
The Springfield radar (KSGF), 143 km from the middle of the area, began a volume at 00:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 25, 7:05 PM CDT | TSTM WND DMG | Eldon, MO | SEVERAL TREES AND POWERLINES DOWN. |
| Jul 25, 7:10 PM CDT | TSTM WND GST 60 | 2 S Eldon, MO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 25, 6:38 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 0.1 hours before the alert went out and 194 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3358 J/kg
- Mixed-layer CIN
- -6 J/kg
- Mixed-layer LCL
- 1079 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 55 m²/s²
- 0-3 km storm-relative helicity
- 103 m²/s²
- Significant tornado parameter
- 0.7
- Supercell composite
- 5.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KSGF 260004
SVRSGF
MOC125-131-260100-
/O.NEW.KSGF.SV.W.0498.080726T0004Z-080726T0100Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
704 PM CDT FRI JUL 25 2008
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
MILLER COUNTY IN CENTRAL MISSOURI...
WESTERN MARIES COUNTY IN CENTRAL MISSOURI...
* UNTIL 800 PM CDT.
* AT 702 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM NEAR AURORA SPRINGS...OR NEAR ELDON...MOVING
EAST AT 17 MPH. THIS STORM IS CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.
* THE SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
MILLER AND WESTERN MARIES COUNTIES...INCLUDING THE TOWNS OF
TUSCUMBIA...MARYS HOME AND SAINT ELIZABETH.
THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS.
LAT...LON 3838 9240 3834 9240 3834 9220 3829 9219
3829 9205 3802 9218 3817 9264 3820 9264
3822 9269 3825 9270 3835 9266 3835 9264
3842 9263
TIME...MOT...LOC 0004Z 289DEG 15KT 3831 9255
$$
JLT4 follow-up statements
000
WWUS53 KSGF 260015
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
715 PM CDT FRI JUL 25 2008
MOC125-131-260100-
/O.CON.KSGF.SV.W.0498.000000T0000Z-080726T0100Z/
MARIES MO-MILLER MO-
715 PM CDT FRI JUL 25 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CDT
FOR MILLER AND WESTERN MARIES COUNTIES...
AT 711 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM NEAR AURORA SPRINGS...OR NEAR ELDON...MOVING
SOUTHEAST AT 21 MPH. THIS STORM IS CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
7 MILES NORTHEAST OF IBERIA BY 800 PM CDT.
THE TOWNS OF TUSCUMBIA...MARYS HOME AND SAINT ELIZABETH ARE IN THE
PATH OF THIS SEVERE THUNDERSTORM.
SEVERE THUNDERSTORMS POSE A VARIETY OF HAZARDS TO THOSE OUTDOORS...
INCLUDING LARGE HAIL...DAMAGING WINDS THAT CAN CREATE DANGEROUS
FLYING PROJECTILES AND DEBRIS...AS WELL AS DEADLY CLOUD TO GROUND
LIGHTNING. IF YOU ARE IN THE PATH OF THIS STORM...MOVE INDOORS TO A
STURDY SHELTER IMMEDIATELY.
DOPPLER RADAR HAS INDICATED SOME ROTATION WITH THIS STORM. WHILE NOT
IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A TORNADO IS
SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CDT
SATURDAY MORNING FOR SOUTHERN MISSOURI.
LAT...LON 3838 9240 3834 9240 3834 9220 3829 9219
3829 9205 3802 9218 3817 9264 3820 9264
3822 9269 3825 9270 3835 9266 3835 9264
3842 9263
TIME...MOT...LOC 0015Z 295DEG 18KT 3828 9249
$$
JLT000
WWUS53 KSGF 260032
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
732 PM CDT FRI JUL 25 2008
MOC125-131-260100-
/O.CON.KSGF.SV.W.0498.000000T0000Z-080726T0100Z/
MARIES MO-MILLER MO-
732 PM CDT FRI JUL 25 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CDT
FOR SOUTHEASTERN MILLER AND WESTERN MARIES COUNTIES...
AT 730 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM NEAR TUSCUMBIA...OR 13 MILES EAST OF OSAGE
BEACH...MOVING SOUTHEAST AT 25 MPH. THIS STORM IS CAPABLE OF
PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
IBERIA BY 755 PM CDT.
AT 710 PM...60 MPH WAS REPORTED TWO MILES SOUTH OF ELDON.
DOPPLER RADAR HAS INDICATED SOME ROTATION WITH THIS STORM. WHILE NOT
IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A TORNADO IS
SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CDT
SATURDAY MORNING FOR SOUTHERN MISSOURI.
LAT...LON 3829 9219 3829 9205 3802 9218 3806 9233
3808 9236 3815 9257 3834 9240 3834 9227
3833 9227 3833 9224 3834 9224 3834 9220
TIME...MOT...LOC 0032Z 308DEG 22KT 3820 9238
$$
JLT000
WWUS53 KSGF 260051
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
752 PM CDT FRI JUL 25 2008
MOC125-131-260100-
/O.CON.KSGF.SV.W.0498.000000T0000Z-080726T0100Z/
MARIES MO-MILLER MO-
752 PM CDT FRI JUL 25 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CDT
FOR SOUTHEASTERN MILLER AND WESTERN MARIES COUNTIES...
AT 748 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM NEAR IBERIA...OR 18 MILES EAST OF OSAGE BEACH...
MOVING SOUTHEAST AT 28 MPH. THIS STORM IS CAPABLE OF PRODUCING PENNY
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.
THE SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
SOUTHEASTERN MILLER AND WESTERN MARIES COUNTIES.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN SPRINGFIELD.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CDT
SATURDAY MORNING FOR SOUTHERN MISSOURI.
LAT...LON 3829 9219 3829 9205 3802 9218 3806 9233
3808 9236 3815 9257 3834 9240 3834 9227
3833 9227 3833 9224 3834 9224 3834 9220
TIME...MOT...LOC 0052Z 308DEG 24KT 3810 9226
$$
JLT000
WWUS53 KSGF 260058
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
759 PM CDT FRI JUL 25 2008
MOC125-131-260109-
/O.EXP.KSGF.SV.W.0498.000000T0000Z-080726T0100Z/
MARIES MO-MILLER MO-
759 PM CDT FRI JUL 25 2008
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MILLER AND
WESTERN MARIES COUNTIES EXPIRES AT 800 PM CDT...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CDT
SATURDAY MORNING FOR SOUTHERN MISSOURI.
LAT...LON 3829 9219 3829 9205 3802 9218 3806 9233
3808 9236 3815 9257 3834 9240 3834 9227
3833 9227 3833 9224 3834 9224 3834 9220
TIME...MOT...LOC 0059Z 308DEG 24KT 3807 9221
$$
JLTWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 25, 1:57 PM CDT, 5 hours 7 minutes earlier.
Area forecast discussion, Jul 25, 1:57 PM CDT, 5 hours 7 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SPRINGFIELD MO 157 PM CDT FRI JUL 25 2008 .DISCUSSION... A WEAK FRONT STRETCHED FROM CENTRAL KANSAS INTO NORTHERN MISSOURI FRIDAY AFTERNOON. MEANWHILE A SHORTWAVE TROUGH WAS TRACKING EAST OUT OF THE NORTHERN PLAINS WITH A VORTICITY LOBE STRETCHING SOUTH INTO THE MISSOURI VALLEY. CONVECTIVE DEVELOPMENT HAS BEEN SPARSE THROUGH EARLY AFTERNOON BUT EXPECT ACTIVITY TO INCREASE SUBSTANTIALLY BY LATE AFTERNOON AND EARLY EVENING. SURFACE BASED CAPES APPROACHING 3000 J/KG AND WEAK CONVERGENCE AHEAD OF THE FRONT WILL INITIATE DEVELOPMENT FROM EASTERN KANSAS INTO THE CENTRAL MISSOURI. ABNORMALLY STRONG DEEP LAYERED SHEAR WAS IN PLACE ACROSS NORTHERN AND CENTRAL MISSOURI UNDERNEATH THE SAGGING WESTERLIES. WITH 30-40 KTS 0-6 KM SHEAR SEVERE STORMS IN THE FORM OF ORGANIZED MULTI-CELL CLUSTERS AND PERHAPS A SUPERCELL OR TWO WILL BE POSSIBLE. THINKING STORMS WILL BE INITIALLY FOCUSED NORTH OF A LAMAR TO LEBANON LINE THROUGH EARLY EVENING BEFORE SHIFTING SOUTHEAST. A FEW PULSE TYPE THUNDERSTORMS WILL ALSO BE POSSIBLE THROUGH THIS EVENING...ESPECIALLY SOUTH OF HIGHWAY 60 WHERE THE ATMOSPHERE IS ALREADY RELATIVELY UNCAPPED. WHILE STORM INTENSITY WILL DECREASE LATER THIS EVENING...EXPECT CONVECTIVE CLUSTERS TO CONTINUE OVERNIGHT AS FRONT AND LOW THETA-E GRADIENT SAGS SOUTH INTO THE OZARKS. WHILE THE LOW LEVEL JET IS PROGGED TO BE RATHER MODEST...ENOUGH 925-850 MB MASS CONVERGENCE WILL BE IN PLACE FOR SCATTERED CONVECTION OVERNIGHT. WILL HAVE TO MONITOR TRAINING STORMS AND THE POTENTIAL OF FLASH FLOODING GIVEN THE RICH MOISTURE IN PLACE. SOME UNCERTAINTY EXISTS WHERE THE WEAK FRONT WILL BE SATURDAY BUT IT APPEARS THAT IT WILL EXTEND NORTHWEST TO SOUTHEAST ACROSS THE OZARKS. SUFFICIENT INSTABILITY AND MOISTURE WILL BE IN PLACE FOR AT LEAST ISOLATED CONVECTION ESPECIALLY SOUTHWEST OF WHERE THE BOUNDARY SETS UP. MODELS ARE INDICATING A CONVECTIVE COMPLEX WILL TAKE SHAPE LATER SATURDAY AFTERNOON INTO SATURDAY NIGHT ACROSS THE MISSOURI RIVER VALLEY ON THE PERIPHERY OF THE AMPLIFYING UPPER LEVEL RIDGE. HOWEVER PLACEMENT OF THIS DEVELOPMENT DOES DIFFER WITH THE GFS MODEL THE FARTHEST SOUTH. A STRONGER LOW LEVEL JET WILL INTERACT WITH THE REMNANT BOUNDARY ORIENTED NORTHWEST TO SOUTHEAST ACROSS THE REGION. THIS CONVECTIVE COMPLEX WILL SLIDE SOUTHEAST ACROSS THE LOWER MISSOURI RIVER VALLEY AND AT LEAST PORTIONS OF THE OZARKS SATURDAY NIGHT. RAIN CHANCES SUNDAY WILL BE SOMEWHAT DEPENDENT UPON WHERE THE AFOREMENTIONED CONVECTION AND ASSOCIATED MESO-SCALE BOUNDARIES END UP. OTHERWISE THE UPPER RIDGE WILL BEGIN TO ASSERT ITSELF SUNDAY INTO EARLY NEXT WEEK WITH INCREASING 500 MB HEIGHTS. THIS WILL LIKELY BUMP TEMPERATURES UP WELL INTO THE 90S AT LEAST NEAR THE MISSOURI KANSAS BORDER. THIS WILL RESULT IN HEAT INDEX VALUES APPROACHING 105 IN THOSE SAME AREAS EARLY NEXT WEEK. IT APPEARS THE NEXT LEGITIMATE CHANCE FOR RAIN MAY DEVELOP BY THE MIDDLE PART OF NEXT WEEK. FOSTER && .AVIATION... FOR THE 18Z TAF CYCLE...SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP FROM LATER THIS AFTERNOON INTO THIS EVENING ACROSS WEST CENTRAL AND PORTIONS OF SOUTHWEST MISSOURI. MVFR AND BRIEF IFR CONDITIONS CAN BE EXPECTED WITH THESE STORMS. THE STORMS WILL THEN DIMINISH LATER THIS EVENING WITH VFR CONDITIONS THEN PREVAILING OVER MOST AREAS INTO SATURDAY MORNING. WILL NEED TO WATCH FOR SOME FOG DEVELOPMENT LATE TONIGHT IN AREAS THAT RECEIVE RAINFALL THIS EVENING. SCHAUMANN && .SGF WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. &&
Hazardous weather outlook, Jul 25, 12:00 PM CDT, 7 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 1200 PM CDT FRI JUL 25 2008 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-261700- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 1200 PM CDT FRI JUL 25 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. SCATTERED THUNDERSTORMS WILL DEVELOP THIS AFTERNOON AND EVENING ACROSS THE OUTLOOK AREA. A FEW SEVERE STORMS WILL BE POSSIBLE WITH DOWNBURST WINDS IN EXCESS OF 60 MPH. HAIL TO THE SIZE OF NICKELS WILL ALSO BE POSSIBLE ESPECIALLY ACROSS CENTRAL MISSOURI. HEAVY RAINFALL AND LOCALIZED FLASH FLOODING CANNOT BE RULED OUT. CLUSTERS OF THUNDERSTORMS MAY AFFECT THE AREA OVERNIGHT AS A WEAK FRONT MOVES INTO THE REGION. VERY HEAVY RAINFALL AND FLASH FLOODING WILL BE THE PRIMARY HAZARD WITH THESE STORMS. HEAT INDEX VALUES WILL APPROACH 100 DEGREES ACROSS EXTREME SOUTHEAST KANSAS AND FAR SOUTHWEST MISSOURI THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. ISOLATED TO SCATTERED THUNDERSTORMS WILL BE POSSIBLE THIS WEEKEND...AND AGAIN DURING THE MIDDLE OF NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) FOSTER
In the hours before
Special weather statement, Jul 25, 5:15 PM CDT, 1 hour 49 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 515 PM CDT FRI JUL 25 2008 MOZ071-082-083-252245- TEXAS MO-PHELPS MO-DENT MO- 515 PM CDT FRI JUL 25 2008 ...SIGNIFICANT WEATHER ALERT FOR NORTH CENTRAL TEXAS...NORTHWESTERN DENT AND SOUTHERN PHELPS COUNTIES UNTIL 545 PM CDT... AT 511 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 10 MILES SOUTH OF NEWBURG TO 9 MILES SOUTHEAST OF FORT LEONARD WOOD...OR ALONG A LINE EXTENDING FROM 12 MILES NORTHEAST OF FORT LEONARD WOOD TO 9 MILES SOUTHEAST OF FORT LEONARD WOOD...MOVING EAST AT 18 MPH. THESE STORMS WILL BE NEAR... LICKING BY 545 PM CDT. THE TOWNS OF EDGAR SPRINGS...BEULAH...LENOX...ANUTT AND LECOMA ARE IN THE PATH OF THESE STORMS. WINDS AROUND 50 MPH ARE EXPECTED WITH THESE STORMS. JLT
Local storm report, Jul 25, 6:22 PM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
622 PM CDT FRI JUL 25 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0622 PM TSTM WND GST VERSAILLES 38.43N 92.84W
07/25/2008 E50 MPH MORGAN MO PUBLIC
0622 PM HAIL VERSAILLES 38.43N 92.84W
07/25/2008 E0.25 INCH MORGAN MO PUBLIC
&&
HATCHLocal storm report, Jul 25, 6:52 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
652 PM CDT FRI JUL 25 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0631 PM HAIL VERSAILLES 38.43N 92.84W
07/25/2008 E0.88 INCH MORGAN MO PUBLIC
&&
HATCHThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 25, 8:11 PM CDT | Flash Flood Warning | SGF | Miller, Morgan | 3 hr |
| Jul 26, 4:48 PM CDT | Flash Flood Warning | SGF | Dade, Lawrence | 6 hr |
| Jul 26, 5:48 PM CDT | Severe Thunderstorm Warning | SGF | Christian | 34 min |
| Jul 26, 5:50 PM CDT | Severe Thunderstorm Warning | SGF | Christian, Greene | 28 min |
| Jul 26, 5:59 PM CDT | Severe Thunderstorm Warning | SGF | Vernon | 46 min |
| Jul 26, 6:16 PM CDT | Flash Flood Warning | SGF | Barton, Dade, Jasper, Lawrence, Vernon | 6 hr |
| Jul 26, 6:40 PM CDT | Flash Flood Warning | SGF | Vernon | 5 hr |
| Jul 26, 6:41 PM CDT | Severe Thunderstorm Warning | SGF | Vernon | 42 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.